# SDR BJNA021014

- Difficulty date: October 10, 2002
- Submitted: November 19, 2002
- Operation: Air carrier
- Aircraft: N233TM
- Make and model: Boeing 737282
- Aircraft serial: 23043
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: T/E Flap
- Part time: 46,628 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP, LOWER FORE FLAP LEADING EDGE SKIN GOUGED, FOUND TO BE OUT OF LIMITS.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW B737 SRM 57-50-4 FIG 2, 51-10-2 AND 51-30-8.  (M)
